Citation: Kat. "My Vision Was Almost Completely Blurred: An Experience with Bupropion & Cannabis (exp86789)". Erowid.org. Jul 16, 2019. erowid.org/exp/86789
I have been prescribed Bupropion XL (Welbutrin) for depression. I started talking 150mg a day two months ago, and ten days into taking it the dosage was increased to 300mg (orally). Bupropion takes about a month to start working.
I am an avid weed smoker. About three months ago I'd say I was smoking usually once or twice a day, so for someone so little my tolerance was high. However, upon moving back home the quantity I smoked lessened and lessened as I have no money, and surprisingly few friends who like pot as much as I do.
Thankfully, on one lovely night my old friend Gabe came out of the woodwork and asked me if I would like to come over and smoke what would turn out to be one of the fattest blunts I've seen. This was Premium stuff. Gabe and I smoked our fill and when there was nothing left we retreated indoors to play the usual pot head games. However, I was not at all feeling like my usual high self.
I was not at all feeling like my usual high self.
I immediately had to sit down, and my vision was almost completely blurred. I was also suffering from some of the worst vertigo I have ever felt. I needed to lie down, and I couldn't open my eyes. This lasted far into the night, and I only felt better around 6am when I woke up on Gabe's couch. (it was about midnight when we smoked)
One of the effects of Bupropion is blurred vision. I usually have it only after just taking my pill in the morning. It is mild and goes away pretty fast. The marijuana I was smoking definitely exacerbated that symptom.
However, it is fair to say that perhaps my tolerance was going down from not smoking as often as I had been. It doesn't, however, explain the blurred vision, because that has never happened to me.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.